# SDR DXTA200601822

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N381QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800097
- Aircraft time: 193 hours, 124 cycles
- Engine: Pwc PW306A
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transfer Pump
- Part number: 3C71
- Part serial: 6BA46
- Condition: Inoperative
- Location: Fuel System
- Part time: 193 hours, 124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CROSS FEED (ON) IN AIR (2 OCCASIONS).  CROSS FEED VALVES FAILED TO OPEN, BOTH FUEL BOOST PUMPS (LOW PRESS) CAME ON.  EICAS MESSAGES APPROPRIATE AMBER FUEL PRESS LOW L-R ON. TROUBLESHOT PROBLEM TO LT BOOST PUMP. REMOVED FAILED BOOST PUMP AND INSTALLED A NEW BOOST PUMP. OPERATION CHECKS GOOD. LEAK CHECKS GOOD. WORK PERFORMED IAW CH 28-20-00 OF THE CES 680 MM.
